Estrogenmtest Tab Amn

9 Replies Updated



Conversation Starter

Comments Submitted Says:


I started taking this a week ago. Since I have been taking it in the mornings, I have been tired, no energy and my legs hurt, can not concentrate or be able to think. I changed to the nights and I sleep really hard and by noon I am ready to sleep again, I am starting to get headaches and my legs still hurt. But i get tired still at noon, but i am able to think a little better in the morning. I had a hysterectomy almost a yr ago and we are still trying to find something to help me. Is this normal to go through with this meds or do I need to contact my doctor.



Showing Replies 1 - 9 of 9 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Both it and your own lack of hormones can cause these types of symptoms, because your body has to make a lot of readjustments once they are added back.

And yes, it is normal for this to last for several weeks.

However, if you aren't sure or it is very bad, then by all means, contact your doctor to discuss it with them.


Have things improved any?

https:/­/­www.medschat.com/­wiki/­Hormone_therapy/­

REPLYSHAREREPORT
Was this helpful?     0     0  
2
Kristen Says:

I am 45- had a total hysterectomy 8 motnhs ago. I started out taking estradol 1 mg psot surgery. About 7 weeks after surgery- I had called the GYN and told them I still didn't feel "right"..so they increased meds to 2 mg. I asked why..they said to"help". About a month later, I went to my reg. Dr and told him I was concerned about the med and dosage- he switched me to vivelle dot estrogen patch. Well...I still had sleep issues, acne, mood swings,weight gain (30 lbs ttl) night sweats, calf muscle pain (one side)...so I just stopped all HRT. THe symptoms continued after stopping (not too bad) but I did become more scatter brained- forgetful. I am a full time college student, and studies have become very difficult (I can't concentrate or absorb material!). So now 8 mos after surgery and 2 months off estrogen- my Dr. decided to put me on Estrogenmtest HSTAB AMN and prozac??? I am so leary about this new estrogen and progesterone..is it going to help? make me gain more weight? Is the combo with antidepressants a plus?

REPLYSHAREREPORT
Was this helpful?     0     0  
3
judy Says:

i went to a new doctor after taking the estrogen and amberen from the internet and she has prescribed me estrogenmtest hstab amn. she told me that it would stop the hot flashes and night sweats. i have been on it for a week and the hot flashes are as bad as they were before taking medicine. i have asked for the patch to see if it would help with the hot flashes, but she has not prescribed that for me. did it do you any good?

REPLYSHAREREPORT
Was this helpful?     0     0  
4
sandy Says:

i had a total hrt in 2009 ,my obgyn put me on the vivelle patch ,an made my muscle ache all the time ,so he put me on extradoil 2mg ,well i didnt have any desire for my husband ,i gain 15pds hair started shading ,so i went to a new dr and she put me on estrogenmtest tab ,i am scared to take them so what shall i do ,still have hot flashes an no desire.

REPLYSHAREREPORT
Was this helpful?     0     0  
5
Rhonda Says:

I have been taking Estrogenmtest for two weeks can i just stop taking them all at once. Is it okay for me to stop, maybe not enough in my system yet that i will be ok

REPLYSHAREREPORT
Was this helpful?     1     0  
6
Shirley Eller Says:

I have been taking this for 18 years and will never be able to do without this or something close to the same. It took over a month for by body to feel good when starting my pills. Don't give up and give the Estorgenmtest Amn a chance to work.

REPLYSHAREREPORT
Was this helpful?     3     0  
7
Mommy of Erica and Joe Donn Says:

I am new to this med. I had a complete hysterectomy when I was only 24, and I am now 30. My life has not been the same and tried everything as far as HRT to no avail. I have a ten and six year old and I just want to feel like me again. Really wanted to try the biodentical stuff, but cannot afford. I am praying this works, because this has really ruined me and my marriage. The night sweats, mood swings, and severe anxiety has got to go. I also have not been able to lose weight, and never had that problem before. I just give up for a year and not tried anything else till now being the Estrogen test, and your post has give me hope. This is only my third day. Thanks for the hope! Feel free to post any other suggestions. I don't have any friends that have hormone issues. My mother never listens to me when I plead form her help and I could never do my daughter like that inn such a time of need. Praying to find the true " me" again who was a vibrant outgoing woman.

REPLYSHAREREPORT
Was this helpful?     0     0  
8
Lisa Says:

Took me about 6 weeks for this HRT to truly kick in. IT HAS NO PROGESTERONE, so if any of you still have your uterus, you MUST also take progesterone or you could end up with a severe bladder/kidney infection like I did last summer. With this combination I am able to think much more clearly, sleep better, (once the 2mg of progesterone was added), but most importantly...my brain function is better. The fog finally cleared. It takes a good while to get the ratio correct for each individual. I believe that due to thyroid issues I have required this higher dose. This medication can also be prescribed in a 1/2 strength version. Always take the least amount of HRT that works for you. I am truly grateful that HRT is available, I was in bad shape, losing hair, horrible night sweats, aching joints, major loss of brain function, very scary stuff. This medication has helped all of this!

REPLYSHAREREPORT
Was this helpful?     0     0  
9
Dy Says:
via mobile

I'm 46 had a complete hysterectomy 3 years ago. I've been on 2mg of estradiol. I'm have very bad vaginal pain and have only had intercourse with my poor husband 3x in as many years. My DR. Put me on estrogenmtest . 2 weeks now. Severe headaches, very grumpy, tired and depressed, so I'm going back on estradiol. He prescribed a vaginal cream to help vaginal atrophy but it cost $ 300 after insurance so I won't be getting that. I don't know what to do. Didn't realize I'd have just as many problems than before I had hysterectomy. Any suggestions? Thank you

REPLYSHAREREPORT
Was this helpful?     1     0  


Viewing page 1 of 1     Reply


More Discussions:

Est Estrogenmtest Tab Amn ?
I started taking this medicine approximately 3weeks ago. I have had a nagging cough for about 2 weeks. Could this medici... 1 reply
Est Estrogenmtest Hstab AMN
I am just wondering has anyone ever had pain and burning down in you private area after taking Est Estrogenmtest Hstab A... 12 replies
Walmart Can No Longer Accept Prescriptions For Est Estrogenmtest Hstab Amn
Is it true that Walmart can no longer fill prescriptions for est estrogenmtest hstb amn???? ## I'm not sure what the... 5 replies
estrogenmtest tab ani
I just had my script refilled and my estrogen tabs are now green with 149 and what looks lije an upside down u. These ar... 2 replies
estrogenmtest hstab
side effects. posibility of dizziness, nausea and fainting? ## I've not heard of it causing fainting, but yes, it do... 2 replies
estrogenmtest hstab (glenmark)
is this drug gluten free ## I am super sensitive to gluten as well as other food additives and have had not problem with... 1 reply
est estrogenmtest hstab
green long oval tablet 805 on one side and what appears to be a fancy A on the other side. ## I had complete hysterectom... 9 replies
EST ESTROGENMTEST HSTAB GLENMARK
Been taking 12 years quit taking for 10 days to see if i could quit taking. what affect will it have or what systoms wil... 5 replies
est estrogenmtest DSTAB
does this pill have a progestrian in it? will it cause me to gain weight? ## I have been taking this and have been gaini... 3 replies
Est Estrogenmtest Hs Tab
I have been informed that EEST HS is now a CONTROLLED SUBSTANCE !! I have been taking this med for several years as horm... 7 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 18 November 2013.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA